I Nid Sera P Tablet Questions

Can I take tablet diclofenac sodium and paracetamol with nimesulide 100 mg at same time?

Dr.Jayvirsinh Chauhan 97% (34926ratings)
MD - Homeopathy, BHMS
Homeopath, Vadodara
Can I take tablet diclofenac sodium and paracetamol with nimesulide 100 mg at same time?
No you should not .. Never take any medication like it.. It can fail your kidneys and then even after spending lakhs of rupees you will not be able to get the cure .
2 people found this helpful
Submit FeedbackFeedback

When I have headaches then which medicine should I prefer from dicloroform and paracetamol or nimesulide and paracetamol. I am 40 years old.

Dr.Karuna Chawla 97% (119378ratings)
BHMS
Homeopathy Doctor, Noida
When I have headaches then which medicine should I prefer from dicloroform and paracetamol or nimesulide and paraceta...
It can be because of many reason from simple reasons like not sleeping on time or sleeping too much, stress, have long hours of fasting, dehydration to causes like sinusitis, migraine, high blood pressure, tumor etc. Do this 1. Take adequate night sleep 2. Eat at regular intervals. As starvation/gas can trigger headache 3. Avoid things that can trigger headache. Common triggers include alcohol, caffeine or poor sleep. Inculcate good sleep practices like having a regular bedtime schedule and avoiding naps, caffeine and tv before bedtime. 4. Don't take stress- pursue an enjoyable activity or verbalising frustration to reduce stress and improve mental health. 5. Avoid foods that you know triggers your headache. 6. Hot packs and heating pads can relax tense muscles. Warm showers or baths may have a similar effect 7. Drink water. “dehydration can be a big cause of headaches,” for this homeopathic treatment is very effectivefor more details you can consult me.
Submit FeedbackFeedback

Can be paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not come to decrease?

Dr.Sajeev Kumar 91% (40383ratings)
C.S.C, D.C.H, M.B.B.S
Cardiologist, Alappuzha
Can be paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not come to dec...
Yes a paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not decrease . you may also need antibiotics if you have infection of the chest or anywhere
Submit FeedbackFeedback

My doctor suggests me to to take sumo nimesulide and paracetamol tablets. Just want to know how to take them.

Dr.Vishnu Talapala 90% (21ratings)
Bachelor of Medicine & Bachelor of Surgery
General Physician, Vijayawada
My doctor suggests me to to take sumo nimesulide and paracetamol tablets. Just want to know how to take them.
Sumo tablet should be taken with food to prevent stomach upset. Swallow it as a whole. Do not chew, crush or break it. Take the same amount of dose advised by your doctor and do not use it for a longer period than recommended by the doctor. Also avoid consuming alcohol when taking this medicine.
Submit FeedbackFeedback

Would it be safe to have aceclofenac paracetamol serratiopeptidase for severe body pain/back pain. Please suggest me.

Dr.B.D. Verma 93% (2291ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS), Post Graduate Diploma in Hospitality Administration (PGDHA)
Sexologist, Lucknow
Would it be safe to have aceclofenac paracetamol serratiopeptidase for severe body pain/back pain. Please suggest me.
For body pain only aceclofenac and paracetamol is best serratiopeptidase is used for swelling and inflamation. But if you have body pain, know the region then take medicine is right choice.
5 people found this helpful
Submit FeedbackFeedback

I used to take one fourth of nise when I feel headache. Not frequently rather occasionally. Is paracetamol a better alternative or nimesulide is good.

Dr.Rajesh Jain 97% (15915ratings)
MBBS
General Physician, Jalgaon
I used to take one fourth of nise when I feel headache. Not frequently rather occasionally. Is paracetamol a better a...
Please Paracetamol is better I will suggest few points Please Wake up early go for morning Do regular pranayam and yoga Do meditation to give rest to your brain
1 person found this helpful
Submit FeedbackFeedback

I took 1 paracetamol and nimesulide tablet along with a cheston cold tablet accidentally since I had a minor fever and cold! Is it ok? Are there any side effects?

Dr.Nihar Ranjan Naik 90% (610ratings)
MBBS
General Physician, Sambalpur
I took 1 paracetamol and nimesulide tablet along with a cheston cold tablet accidentally since I had a minor fever an...
No need to take all those tablets. Nimesulide has been banned in India. But don't worry. No side effects with single dose. You will be cured.
1 person found this helpful
Submit FeedbackFeedback

I am having throat irritation and body pain, can I use azithromycin 250 and nimesulide and paracetamol tablets.

Dr.Rajesh Choda 93% (8665ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Zirakpur
I am having throat irritation and body pain, can I use azithromycin 250 and nimesulide and paracetamol tablets.
Nimu should be avoided. But Ill suggest not to go for antibiotics also without doctor's advise. If it is less irritation, pl go for Turmeric gargles and Turmeric/ Curcumin based oral medicine and Sitopaladi combos for curing it naturally and also enhancing immunity. Also take Oscimum extract or boil it in water and sip water. See in 2-3 days. Please contact if you need more info.
Submit FeedbackFeedback

Hi, I had Tooth RTC, after local anesthesia, after 5 hrs, I have sever pain, should I take nimesulide plus paracetamol tablet.

Dr.Anusha 90% (34ratings)
MBBS, Post Graduate in Anaesthesiology, DA DNB Anaesthesiology (Gold Medalist)
Pain Management Specialist, Hyderabad
Hi, I had Tooth RTC, after local anesthesia, after 5 hrs, I have sever pain, should I take nimesulide plus paracetamo...
There are various pain killers 1.if you are diabetic then use only ultracet (tramadol+paracetamol) or combiflam twice daily for 3 days 2.if not you can take diclofenac +paracetamol twice for 3 days.
1 person found this helpful
Submit FeedbackFeedback

After taking the medicines (ketorol, cefpodoxime proxetil, aceclofenac, paracetamol and serratiopeptidase tablets) prescribed by my dentist for toothache, I am having stomach ache. Should I stop taking them?

Dr.Rajesh Choda 93% (8665ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurvedic Doctor, Zirakpur
After taking the medicines (ketorol, cefpodoxime proxetil, aceclofenac, paracetamol and serratiopeptidase tablets) pr...
These medicine may cause such situations. However your dentist might have also prescribed any antacid or ppis. Pl be careful. Also do not take empty stomach if such med cause you trouble. Pl consult by text or audio call. If pain, trauma etc still exist, may be you have to switch medicine. Pl consult your dentist or physician. However if at all such conditions occur with other anti inflammatory etc too, pl do not hesitate to protect stomach lining and prevent other damages by ayurvedic naturals for antacids. There is no interaction with allopathic and are safe.
Submit FeedbackFeedback